| Model Number |
0682400550 |
| Medical Device Problem Code |
Electromagnetic Interference (1194)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
It was reported that an equipment boom electrical rotational brakes disengaged intermittently when a cauterizer device is being used during a procedure.There was patient involvement due to the issue happening during a procedure.However, there was no impact to the patient and caused no surgical delay.There were no reported injuries or adverse consequences.A stryker field service technician (sfst) was dispatched to the account to perform an investigation.The sfst was unable to recreate the issue since it was reported to be intermittent.The sfst observed that the equipment boom mfr assembly had the old style revision of capacitive touch board.Although we couldn¿t confirm the root cause, the issue is most likely due to the previous version of mfr capacitive board.The newer revision capacitive touch board was redesigned and released back in april 2020 to be less susceptible to emi from high frequency devices.The sfst installed our current released mfr board and confirmed that the boom was operational.If any further information is obtained around the malfunction, a supplemental will be filed.
Event or Problem Description
It was reported the brakes in or 8 are releasing when the bovie is used.There were no reported injuries.